MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70E
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing inadequate pain relief during the trial procedure period.During spinal cord stimulation (scs) lead pull an x-ray revealed the leads had migrated.The patient was doing well postoperatively.The explanted leads will not be returned per facility policy.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred between the trial period from the date manufacturer became aware of the event additional suspect medical device component involved in the event: model number/catalog number: sc-2316-70e, serial number: (b)(6), batch/lot number: 7098689, model/catalog description: 1x16 perc lead trial kit, 70 cm, unique identifier: (b)(4).
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred between the trial period from the date manufacturer became aware of the event additional suspect medical device component involved in the event: model number/catalog number: sc-2316-70e serial number: (b)(6) batch/lot number: 7098689 model/catalog description: 1x16 perc lead trial kit, 70 cm unique identifier: (b)(4).Investigation results: the spinal cord stimulator (scs) trial leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24595128
Report Number3006630150-2026-01498
Device Sequence Number20981432
Product Code LGW
UDI-Device Identifier08714729837145
UDI-Public(01)08714729837145(17)271218(10)7098626
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2316-70E
Device Catalogue NumberSC-2316-70E
Device Lot Number7098626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale